advertisement
Question
Posted by: Charl | 2003/01/23

DVT - Warfarin

Hi,

I had a thrombosis in my left calf in Nov 02 and have been put on Warfarin. Can I take any supplements e.g. herbal meds ? I was running 8 km three times a week before the thrombosis but my dr has told me that I am not to run for 6 months !!!!! I am allowed to stroll. What other exercises can I do as I am becoming quite flabby and picking up weight at a rapid speed. Where can I find out more about the side effects if Warfarin ?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Charl, warfarin can interact with a lot of drugs even seemingly innocent things like vitamins. The best would be to run everything you plan on taking by your doctor.
The most common side-effects are bleeding, skin changes, hair loss, nausea and vomiting, fever and diarrhoea.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement